MAUDE Adverse Event Report: Abbott Medical MITRACLIP; Mitral Valve Repair Devices

Abbott Medical MITRACLIP; Mitral Valve Repair Devices
Model Number CDS0601-XTR
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6)2026, a patient presented with grade 5 degenerative mitral regurgitation (mr) and a prolapsed posterior leaflet for a mitraclip procedure.During the procedure, a mitraclip was advanced within the patient.While positioning the clip it became caught on the chordae tendinea.Troubleshooting was performed and the clip remained entraped on the leaflets when tissue damage was visualized.The procedure was discontinued, the mr remained at grade 5.There were no clinically significant delays reported.
 
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.

Brand Name
MITRACLIP
Common Device Name
Mitral Valve Repair Devices
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50101260
Report Number2135147-2026-05244
Device Sequence Number13281091
Product Code NKM
UDI-Device Identifier08717648226366
UDI-Public(01)08717648226366(17)270326(10)60326R1060
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDS0601-XTR
Device Catalogue NumberCDS0601-XTR
Device Lot Number60326R1060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown